MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491180
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.
 
Event or Problem Description
Event description: ecn event description: the head of the hemodynamics service reports that when the product was rotated to the table for preparation, the tip of the guide was fractured what troubleshooting steps, if any, resolved the issue?: the problem was solved by using another guide of the same size.What is the next course of action?: replenish the product patient present at time of event?: yes.Patient complications: no patient complications.
 
Event or Problem Description
Event description: ecn event description: the head of the hemodynamics service reports that when the product was rotated to the table for preparation, the tip of the guide was fractured what troubleshooting steps, if any, resolved the issue?: the problem was solved by using another guide of the same size.What is the next course of action?: replenish the product patient present at time of event?: yes patient complications: no patient complications.
 
Additional Manufacturer Narrative
No device was returned for analysis.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "improper handling in packaging or during removal from packaging" appears to have impacted on the event as reported.
 
Additional Manufacturer Narrative
The guidewire returned with an open coil at approximately 0.1cm, and an offset at 1.2cm from the distal end of the guidewire.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "improper handling in packaging or during removal from packaging" appears to have impacted on the event as reported.
 
Event or Problem Description
Event description: ecn event description: the head of the hemodynamics service reports that when the product was rotated to the table for preparation, the tip of the guide was fractured.What troubleshooting steps, if any, resolved the issue?: the problem was solved by using another guide of the same size.What is the next course of action?: replenish the product patient present at time of event?: yes, patient complications: no patient complications.

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross, co. wexford Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross, co. wexford Y34 K 825
EI   Y34 K825
Manufacturer Contact
suzanne foley
butlersland
new ross, co. wexford Y34 K-825
EI   Y34 K825
MDR Report Key20702653
Report Number9681477-2024-00021
Device Sequence Number12408019
Product Code DQX
UDI-Device Identifier08714729201304
UDI-Public(01)08714729201304(17)261031(10)7708697
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001491180
Device Lot Number7708697
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer11/20/2024
04/07/2025
Initial Report FDA Received Date11/17/2024
Supplement Report FDA Received Date12/09/2024
04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown